# SDR DL72S011291

- Difficulty date: August 6, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N8891Z
- Make and model: Boeing 727225A
- Aircraft serial: 21860
- Aircraft time: 51,168 hours, 33,529 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: S106
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT BOTTOM OF AFT AIRSTAIRS INOP. REPLACED BATTERIES AND BATTERY HOLDER OPS CKD NML.
